# SDR 2007F00038

- Difficulty date: July 5, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N177LA
- Make and model: Beech B200
- Aircraft serial: BB1203
- Aircraft time: 7,118 hours, 6,780 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10150413S
- Condition: Cracked
- Location: Cockpit
- Part time: 7,118 hours, 6,780 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED, ENROUTE, ABOUT 45 MINUTES INTO FLIGHT, CREW REPORTED THEY WERE AROUND FL220 AND STARTED THEIR DESCENT, WHEN AT FL190 THE PILOT'S WINDSHIELD CRACKED AND SPIDER WEBBED ACROSS THE ENTIRE WINDSHIELD. CREW LANDED THE AIRCRAFT WITHOUT ANY OTHER ISSUES. REPLACED WINDSHIELD AS REQUIRED IAW MM.
